# SDR FDEA201005261659

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114N40047
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT HAS CORROSION BETWEEN UPPER SKIN ASSY & LOWER SKIN IN SEAM AREA. REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA L=1.5,W=1.0,D=.01 ORIG. MAT.063.   REMAINING .053 OUT OF LIMITS IAW SRM 57-43-01 FIG.101 DET III. ACCOMPLISHED EA 5740-139134,WINGS L/E DEVICES NR 3 ALT COVE ANGLE SPLICE REPAIR OSS 518.5, P/N 114N4004-7 COVE ANGLE. SLAT PN 114N4004-175A, SN  A1-0619.  MAJOR REPAIR.
